# SDR 96ZZZM542

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 130.7
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FIXED WING LEADING EDGE STATION 130.7 INNER RIB HAS LOWER INBD INNER REPAIR ANGLE CRACKED 5 INCHES FROM FWD END.  REMOVED FASTENERS FROM REPAIR ANGLE.  REMOVED FASTENERS FROM ANGLE AND CUT OUT ANGLE PER SRM 51-40-4.  FABRICATED ANGLE 2024-T3 .063 1 INCH BY 1 INCH BY 24 INCH, ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED SPLICE ANGLE PER SRM 51-40-3 5 INCH BY 2 INCH ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW ANGLE AND SPLICE ANGLE PER SRM 51-10-1. INSTALLED NUT PLATES PER SRM 51-10-1.
